On elliptic coordinates on the Lie algebra $e(3)$
Russian journal of nonlinear dynamics, Tome 2 (2006) no. 3, pp. 347-352
Cet article a éte moissonné depuis la source Math-Net.Ru
Elliptic coordinates on the dual space to the Lie algebra $e(3)$ are introduced. On the zero level of the Casimir function, these coordinates coincide with the standard elliptic coordinates on the cotangent bundle to the two-dimensional sphere. The possibility of use of these coordinates in the theory of integrable systems is discussed.
Keywords:
elliptic coordinates, integrable systems, separation of variables.
@article{ND_2006_2_3_a6,
author = {A. V. Tsiganov},
title = {On elliptic coordinates on the {Lie} algebra $e(3)$},
journal = {Russian journal of nonlinear dynamics},
pages = {347--352},
year = {2006},
volume = {2},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/ND_2006_2_3_a6/}
}
A. V. Tsiganov. On elliptic coordinates on the Lie algebra $e(3)$. Russian journal of nonlinear dynamics, Tome 2 (2006) no. 3, pp. 347-352. http://geodesic.mathdoc.fr/item/ND_2006_2_3_a6/